# SDR 2001F00728

- Difficulty date: October 27, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58851
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT, FOUND R1 EMERGENCY EXIT LIGHT INOPERATIVE.  TROUBLE SHOT SYSTEM AND FOUND BATTERY PACK CHARGE LOW.  REMOVED AND REPLACED BATTERY PACK IAW 33-50-31.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
